Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

The number of nonequivalent computable indexations for a fixed family of sets

  • 13 Accesses

  • 3 Citations

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Yu. L. Ershov,Theory of Enumerations [in Russian], Nauka, Moscow (1980).

  2. 2.

    R. I. Soare,Recursively Enumerable Sets and Degrees, Springer, Berlin (1987).

  3. 3.

    H. Rogers,Theory of Recursive Functions and Effective Computability, McGraw-Hill, New York (1967).

Download references

Additional information

Translated fromAlgebra i Logika, Vol. 32, No. 1, pp. 34–44, January–February, 1993.

Translated by A. Morozov

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bereznyuk, S.L. The number of nonequivalent computable indexations for a fixed family of sets. Algebr Logic 32, 17–23 (1993). https://doi.org/10.1007/BF02260928

Download citation

Keywords

  • Mathematical Logic
  • Computable Indexation
  • Fixed Family